An inequality in population genetics

References

  1. Crow, J F, and Kimura, M. 1956. Some genetic problems in natural populations. Proc Third Berkeley Symposium Math Stat, and Probability.

  2. Debreu, G, and Herstein, I N. 1953. Non-negative square matrices. Econometrica, 21, 597–607.

    Article  Google Scholar 

  3. Frobenius, G. 1908. Über Matrizen aus positiven Elementen. Sitzungsber Preuss Akad Wiss, Berlin, 471–476.

  4. Frobenius, G. 1909. Über Matrizen aus positiven Elementen II. Sitzungsber Preuss Akad Wiss, Berlin, 514–518.

  5. Frobenius, G. 1912. Über Matrizen aus nicht negativen Elementen. Sitzungsber Preuss Akad Wiss, Berlin, 456–477.

  6. Hardy, G H, Littlewood, J E, and Polya, G. 1934. Inequalities. Cambridge.

  7. Kimura, M. 1956. Rules for testing stability of a selective polymorphism. Proc US Nat Acad Sci, 42, 336–340.

    CAS  Article  Google Scholar 

  8. Mandel, S P H, and Hughes, I N. 1958. Change in mean viability at a multi-allelic locus in a population under random mating. Nature, 182, 63–64.

    CAS  Article  Google Scholar 

  9. Mandel, S P H. 1959. The stability of a multiple allelic system. Heredity, 13, 289–302.

    Article  Google Scholar 

  10. Perron, O. 1907. Zur Theorie der Matrices. Math Ann, 64, 248–263.

    Article  Google Scholar 

  11. Wielandt, H. 1950. Unzerlegbare, nicht negative Matrizen. Math Z, 52, 642–648. (Also Math Rev, 11, 710).

    Article  Google Scholar 

Download references

Author information

Affiliations

Authors

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Scheuer, P., Mandel, S. An inequality in population genetics. Heredity 13, 519–524 (1959). https://doi.org/10.1038/hdy.1959.52

Download citation

Further reading

Search

Quick links